skin-hair-icon
Over redness to gum and l
Sir my sister is taking homeopathic medicines for her allergy. Now due to high fever she was prescribed with taking novamox 500 tablets and now her front gum and lips starts to be highly reddish colour. Is there anything dangerous in taking homeo medicines along with antibiotics. Plzzz hlp me
16 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, It is very rare to develop interaction like this but it may happen sometimes. But you can stop the antibiotic and see if the redness is regressing if not go consult a doctor of your locality. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.